# SDR DALA2018071804541

- Difficulty date: July 2, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 67,969 hours, 49,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING. MAINTENANCE REPLACED THE EMERGENCY EXIT COVER DIFFUSER LENS. OPERATIONAL CHECK IS NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
